# SDR 07FDEA02124

- Difficulty date: June 13, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 52,059 hours, 11,756 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LT TRUNNION FITTING FOUND CRACKED APPROX 1.5" IN LENGTH.  [06-29-07]  NOSE LANDING GEAR LT TRUNNION FITTING REPAIR CARRIED OUT AS PER SRM 53-40-00 FIG. 23 VOL.I. AND FEDEX E.A. 1-5310-109899 PART 1.  REPAIR CLASSIFIED AS MAJOR REPAIR AS PER FEDEX GMM 6-2-100.
